# SDR NOCA0795

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183NA
- Make and model: Doug DC-9-83
- Aircraft serial: 49808
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF DAILY CHECK 8-17-95 AT JFK, FOUND EMERGENCY EGRESS LIGHT INOP BY SEATS 28 DEF AND 31 DEF.  RESECURED WIRES AND TRACK COVERS.  OPS CHECK OKAY.  (X)
